# SDR SWAA980756

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SMALL CRACK AT FIXED L/E SKIN LOWER PANEL.  REPAIRED PER BOEING SRM.
